MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PKG; HIGH FLOW II TUBESET FOR PNEUMO SURE (10-PK); HOLOGRAPH, FETAL, ACOUSTICAL

STRYKER ENDOSCOPY-SAN JOSE PKG; HIGH FLOW II TUBESET FOR PNEUMO SURE (10-PK); HOLOGRAPH, FETAL, ACOUSTICAL
Catalog Number 0620040660
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/25/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device manufacture date is not known at this time.However, should it become available it will be provided in future reports.Additional information will be provided once the investigation has been completed.
 
Event or Problem Description
It was reported that there was foreign material inside of the sterile packaging.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Alleged failure: hair inside sealed packaging.The failure alleged in the complaint record was not confirmed/duplicated during the product investigation.The probable root causes could be extreme shipping conditions or storage conditions the product was returned for investigation and the reported failure mode was not confirmed.The failure mode will be monitored for future reoccurrence.The device manufacture date is not known.

Brand Name
PKG; HIGH FLOW II TUBESET FOR PNEUMO SURE (10-PK)
Common Device Name
HOLOGRAPH, FETAL, ACOUSTICAL
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
MDR Report Key7617340
Report Number0002936485-2018-00491
Device Sequence Number1383827
Product Code HIF
UDI-Device Identifier37613327055628
UDI-Public37613327055628
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K063367
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number0620040660
Device Lot Number56005972
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/03/2018
Initial Date Received by Manufacturer 05/25/2018
Supplement Date Received by Manufacturer05/25/2018
Initial Report FDA Received Date06/19/2018
Supplement Report FDA Received Date11/13/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1